• JUDITH FISHER JUDITH FISHER
    December 09, 2008
    BOTTOMS OF FEET FEEL LIKE GOLF BALLS WHEN I WALK.
    JUDITH FISHER JUDITH FISHER
    December 09, 2008

    BOTTOMS OF BOTH FEET FEEL LIKE I AM WALKING ON GOLF BALLS.

    I CAN BE IN A SITTING POSITION, WHEN I ARISE I TAKE A STEP AND BOTH FEET FEEL AS DECRIBED. HELP. 

    READ MORE

FROM OUR EXPERTS

This question has not been answered by one of our experts yet.


FROM OUR COMMUNITY

  • Ruth December 11, 2008
    Ruth
    December 11, 2008

    Sounds like classic RA symptoms, I sometimes feel like rocks in my shoes.  Lyrica is not a RA drug, it's a pain med.  Are you going to a rheumatologist?  You need to get meds evaluated to shrink the golf balls.

    READ MORE
You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.